# SDR BAQA086234

- Difficulty date: April 22, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 91 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 1125069
- Condition: Failed
- Location: Gearbox
- Part time: 91 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT HAS AN INTERNAL FAILURE. REPLACED WITH SERVICEABLE UNIT.
